# SDR DALA2016030101760

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,934 hours, 15,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRICK INDICATION AT BS 780+125 STR: 27R, SRM FIG 201 53-00-01 .004 ORIGINAL DAMAGE BLENDED TO .008.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER. BLENDED AREA DAMAGE DEPTH 0.008.  ACCOMPLISHED 10X DUI NO DAMAGED NOTED.  DAMAGE OUT  OF LIMITS IAW SRM 757 53-00-01, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE.  DRILLED OUT DAMAGE IAW SEC IB PARA 3.  INSTALLED BLIND FASTENER IAW PARA 4.
